Cookies?
Library Header Image
LSE Research Online LSE Library Services

"Luczak, Malwina"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 35.

Article

Brightwell, Graham and Luczak, Malwina J. (2012) Order-invariant measures on fixed causal sets. Combinatorics, Probability and Computing, 21 (03). pp. 330-357. ISSN 0963-5483

Brightwell, Graham and Luczak, Malwina J. (2012) Vertices of high degree in the preferential attachment tree. Electronic Journal of Probability, 17 . pp. 1-43. ISSN 1083-6489

Brightwell, Graham and Luczak, Malwina J. (2011) Order-invariant measures on causal sets. Annals of Applied Probability, 21 (4). pp. 1493-1536. ISSN 1050-5164

Levin, David A., Luczak, Malwina J. and Peres, Yuval (2010) Glauber dynamics for the mean-field Ising model: cut-off, critical power law, and metastability. Probability Theory and Related Fields, 146 (1-2). pp. 223-265. ISSN 0178-8051

Hofstad, Remco and Luczak, Malwina J. (2010) Random subgraphs of the 2D Hamming graph: the supercritical phase. Probability Theory and Related Fields, 147 (1-2). pp. 1-41. ISSN 0178-8051

Janson, Svante and Luczak, Malwina J. (2009) A new approach to the giant component problem. Random Structures and Algorithms, 34 (2). pp. 197-216. ISSN 1042-9832

Luczak, Malwina J. (2008) Concentration of measure and mixing of Markov chains. Discrete Mathematics and Theoretical Computer Science . pp. 95-120. ISSN 1462-7264

Barbour, A. D. and Luczak, Malwina J. (2008) Laws of large numbers for epidemic models with countably many types. The Annals of Applied Probability, 18 (6). pp. 2208-2238. ISSN 1050-5164

Janson, Svante and Luczak, Malwina J. (2008) Susceptibility in subcritical random graphs. Journal of Mathematical Physics, 49 . ISSN 0022-2488

Janson, Svante and Luczak, Malwina J. (2008) Symptotic normality of the k-core in random graphs. The Annals of Applied Probability, 18 (3). pp. 1085-1137. ISSN 1050-5164

Luczak, Malwina and McDiarmid, C (2007) Asymptotic distributions and chaos for the supermarket model. Electronic Journal of Probability, 12 . pp. 75-99. ISSN 1083-6489

Janson, S and Luczak, Malwina (2007) A simple solution to the k-core problem. Random Structures and Algorithms, 30 (1-2). pp. 50-62. ISSN 1042-9832

Luczak, Malwina J and McDiarmid, Colin (2006) On the maximum queue length in the supermarket model. Annals of Probability, 34 (2). pp. 493-527. ISSN 0091-1798

Luczak, Malwina J. and Luczak, Tomasz (2006) The phase transition in the cluster-scaled model of a random graph. Random Structures and Algorithms, 28 (2). pp. 215-246. ISSN 1042-9832

Luczak, Malwina J and McDiarmid, Colin (2005) On the power of two choices: balls and bins in continuous time. Annals of Applied Probability, 15 (3). pp. 1733-1764. ISSN 1050-5164

Luczak, Malwina J and Norris, James (2005) Strong approximation for the supermarket model. Annals of Applied Probability, 15 (3). pp. 2038-2061. ISSN 1050-5164

Luczak, Malwina J. and Winkler, Peter (2004) Building uniformly random subtrees. Random Structures and Algorithms, 24 (4). pp. 420-443. ISSN 1042-9832

Luczak, Malwina J. and McDiarmid, Colin (2003) Concentration for locally acting permutations. Discrete Mathematics, 265 (1-3). pp. 159-171. ISSN 0012-365X

Luczak, Malwina J., McDiarmid, Colin and Upfal, Eli (2003) On-line routing of random calls in networks. Probability Theory and Related Fields, 125 (4). pp. 457-482. ISSN 0178-8051

Luczak, Malwina J. and Noble, S. D. (2002) Optimal arrangement of data in a tree directory. Discrete Applied Mathematics, 121 (1-3). pp. 307-315. ISSN 0166-218X

Luczak, Malwina J. and McDiarmid, Colin (2001) Bisecting sparse random graphs. Random Structures and Algorithms, 18 (1). pp. 31-38. ISSN 1042-9832

Book Section

Luczak, Malwina J. (2010) Minisymposium asymptotic properties of complex random systems and applications. In: Fitt, Alistair D., Norbury, J., Oskendon, H. and Wilson, R. E., (eds.) Progress in Industrial Mathematics at Ecmi 2008. Mathematics in Industry, subseries: The European Consortium for Mathematics in Industry ,15(15). Springer Verlag, Berlin, Germany, pp. 123-124. ISBN 9783642121098

Luczak, Malwina J. (2003) A quantitative law of large numbers via exponential martingales. In: Gine, Evariste, Houdre, Christian and Nualart, David, (eds.) Stochastic Inequalities and Applications. Birkhäuser Basel, pp. 93-112. ISBN 9783764321970

Monograph

Brightwell, Graham and Luczak, Malwina (2009) Order-invariant measures on fixed causal sets. arXiv.

Janson, S and Luczak, Malwina (2007) Asymptotic normality of the k-core in random graphs. LSE-CDAM-2007-40. London school of economics and political science, London, UK.

Luczak, Malwina and McDiarmid, C (2007) Balanced routing of random calls. LSE-CDAM-2007-36. London school of economics and political science, London, UK.

Levin, D, Luczak, Malwina and Peres, Y (2007) Glauber dynamics for the mean-field Ising model: cut-off, critical power law, and metastability. LSE-CDAM-2007-35. London school of economics and political science, London, UK.

van der Hofstad, R and Luczak, Malwina (2007) Random subgraphs of the 2D Hamming graph: the supercritical phase. LSE-CDAM-2007-37. London school of economics and political science, London, UK.

Janson, S and Luczak, Malwina (2007) A new approach to the giant component problem. LSE-CDAM-2007-38. London school of economics and political science, London, UK.

Luczak, Malwina and Spencer, J (2007) The second largest component in the supercritical 2D Hamming graph. LSE-CDAM-2007-39. London school of economics and political science, London, UK.

Luczak, Malwina J. and McDiarmid, Colin (2006) Asymptotic distributions and chaos for the supermarket model. CDAM research report series, LSE-CDAM-2006-12. Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Barbour, A. D. and Luczak, Malwina J. (2006) Laws of large numbers for epidemic models with countably many types. CDAM research report, LSE-CDAM-2006-14. Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Janson, Svante and Luczak, Malwina J. (2006) A simple solution to the k-core problem. CDAM research report series 2006, LSE-CDAM-2006-13. Centre for Discrete and Applicable Mathematics, London School of Economics and Political Science, London, UK.

Conference or Workshop Item

Luczak, Malwina J. (2002) Calibration of remote sensing measurements from surface observations. In: Workshop on Industrial Applications, 8-12 Jul 2002, Hong Kong. (Unpublished)

Luczak, Malwina J. (2002) Risk management for traffic safety control. In: Workshop on Industrial Applications, 8-12 Jul 2002, Hong Kong. (Unpublished)

This list was generated on Thu Oct 2 01:26:49 2014 BST.